# SDR DL73K011708

- Difficulty date: October 23, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N382DL
- Make and model: Boeing 737247
- Aircraft serial: 23609
- Aircraft time: 38,762 hours, 30,845 cycles
- System (JASC): 3221 · Nose/Tail Landing Gear Attach Section
- Part: Strut
- Condition: Overserviced
- Location: Nlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: W, J, B
- Precautionary procedure: K

## Discrepancy

ON TAXI IN, THE MASTER CAUTION LIGHT AND THE STALL WARNING AND ISOLATION LIGHTS ON THE OVERHEAD PANEL WERE FLICKERING ON AND OFF.  HEARD CIRCUITS POPPING ON AND OFF ON THE C/B PANEL.  SMELLED OZONE/BURNING SMELL ON THE TAXI IN.  FOUND NOSE STRUT OVERSERVICED.  SERVICED NOSE STRUT PER MM.  ALL CHECKS GOOD.  SUSPECT NOSE STRUT OVERSERVICING.  CAUSED CYCLING OF AIR-GROUND RELAY SYSTEM.  RAN BOTH ENGINES AND ALL ELECTRICAL SYSTEMS OK.  NO ODORS.
